Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear? SLS

Posted by Porkpiehat on August 21, 2017, at 14:55:44

In reply to Re: Can meds cause a sense of dread/doom/fear?, posted by SLS on August 20, 2017, at 14:08:12

> Reboxetine made me suicidal with a sense of doom and anxiety. It dissipated within 48 hours of discontinuation.
>
>
> - Scott

I think you and I both have a trauma background if I remember correctly. Safe to assume that NE drugs will make this worse? Similarly DA drugs in people with bipolar or psychotic tendencies?

I've been having auditory hallucinations the last two mornings. Either someone pounding on the wall or the door to my room.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Porkpiehat thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1094549.html